# SDR A9J2007F00000

- Difficulty date: August 26, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N3VJ
- Make and model: Lear 31A
- Aircraft serial: 035
- Engine: Garrtt TFE731*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 6600393004
- Part serial: 1761
- Condition: Failed
- Location: Windshield
- Part time: 400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL SENSORS ON A NEW WINDSHIELD FAILED.  THERE ARE A TOTAL OF 400 HRS SINCE NEW.  (K)
